# SDR REXA2012120101586

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EQUIPMENT BAY HAS A CLIP BROKEN ON THE RIGHT SIDE FS 1155 AND STR 7 (APPROX) 246-002.  INSTALLED NEW FS 1155 CLIP IAW CRJ 900 SRM 51-42-21.  P/N HST10AG5-2, PG6W2-202, B0203013-08 AND 2024-T3.040.
